# SDR AMTA200600672

- Difficulty date: November 16, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI ITEM COMPLY WITH ERA, FS 1720-1806, FUSELAGE BELLY.  SKIN DAMAGE REPAIR. (ATA DISC 1405/301).  REPLACED SKIN ON FUSELAGE BELLY AT STA 1720 TO 1806, STGR 25R TO 25 L DRWNG 148N3204 AND SRM 51-40-02 AND SRM 51-40-03 ERA 757-53R-2920. (K)
